# SDR CA030530013

- Difficulty date: May 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 5,804 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 22201TK080015X
- Condition: Sheared
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REINSTALLING THE LANDING GEAR SHOCK ABSORBERS, THE LOWER BOLT HOLDING THE FORWARD CROSSTUBE SHOCK CLAMPS IN PLACE SHEARED WHEN BEING TORQUED TO MANUFACTURERS RECOMMENDATIONS.  THE BOLT SHEARED JUST BEFORE REACHING THE 132.7 IN LBS OF TORQUE LISTED IN THE MAINTENANCE MANUAL.  THIS BOLT AND OTHER SIDE CLAMP BOLT REPLACED TO PRECLUDE SIMILAR FAILURE.  MANUFACTURER NOTIFIED OF OCCURRENCE.
